# SDR P4YA0621201200001

- Difficulty date: June 21, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N511AV
- Make and model: Dhav DHC8103
- Aircraft serial: 051
- Aircraft time: 55,385 hours, 60,701 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 841005
- Part serial: 049
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, NOSE GEAR RED LIGHT WOULD NOT EXTINGUISH.  AFTER COMPLETEING ALTERNATE GEAR EXTENSION RED NLG LIGHT STAYED ILLUMINATED AND FINALLY EXTINGUISHED AFTER A FEW MINUTES.  REMOVED AND REPLACED PSEU AND NOSE GEAR DOWNLOCK PROX SENSOR.  PERFORMED EXTENSION AND RETRACTION CHECKS.  OPS CHECK GOOD.
